RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 151, Number 3, Pages 413–423 (Mi tmf6056)  

This article is cited in 16 scientific papers (total in 16 papers)

Characteristic Lie algebra and classification of semidiscrete models

I. T. Habibullinab, A. Pekcanb

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
b Bilkent University

Abstract: We study characteristic Lie algebras of semi-discrete chains and attempt to use this notion to classify Darboux-integrable chains.

Keywords: integrability, discrete equation, Liouville-type equation

DOI: https://doi.org/10.4213/tmf6056

Full text: PDF file (444 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 151:3, 781–790

Bibliographic databases:


Citation: I. T. Habibullin, A. Pekcan, “Characteristic Lie algebra and classification of semidiscrete models”, TMF, 151:3 (2007), 413–423; Theoret. and Math. Phys., 151:3 (2007), 781–790

Citation in format AMSBIB
\Bibitem{HabPek07}
\by I.~T.~Habibullin, A.~Pekcan
\paper Characteristic Lie algebra and classification of semidiscrete models
\jour TMF
\yr 2007
\vol 151
\issue 3
\pages 413--423
\mathnet{http://mi.mathnet.ru/tmf6056}
\crossref{https://doi.org/10.4213/tmf6056}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406031}
\zmath{https://zbmath.org/?q=an:1145.35463}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...151..781H}
\elib{http://elibrary.ru/item.asp?id=9521597}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 151
\issue 3
\pages 781--790
\crossref{https://doi.org/10.1007/s11232-007-0064-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247980300008}
\elib{http://elibrary.ru/item.asp?id=13539771}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34347239661}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6056
  • https://doi.org/10.4213/tmf6056
  • http://mi.mathnet.ru/eng/tmf/v151/i3/p413

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Habibullin I., Pekcan A., Zheltukhina N., “On some algebraic properties of semi-discrete hyperbolic type equations”, Turkish J. Math., 32:3 (2008), 277–292  mathscinet  zmath  isi  elib
    2. Habibullin I., Zheltukhina N., Pekcan A., “On the classification of Darboux integrable chains”, J Math Phys, 49:10 (2008), 102702  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Habibullin I., Zheltukhina N., Pekcan A., “Complete list of Darboux integrable chains of the form $t_{1x}=t_x+d(t,t_1)$”, J. Math. Phys., 50:10 (2009), 102710, 23 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Anatolii V. Zhiber, Olga S. Kostrigina, “Kharakteristicheskie algebry nelineinykh giperbolicheskikh sistem uravnenii”, Zhurn. SFU. Ser. Matem. i fiz., 3:2 (2010), 173–184  mathnet
    5. Habibullin I., Zheltukhina N., Sakieva A., “On Darboux-integrable semi-discrete chains”, Journal of Physics A-Mathematical and Theoretical, 43:43 (2010), 434017  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Habibullin I.T., Gudkova E.V., “Classification of integrable discrete Klein-Gordon models”, Phys Scripta, 83:4 (2011), 045003  crossref  zmath  adsnasa  isi  elib  scopus
    7. Kostrigina O.S., Zhiber A.V., “Darboux-integrable two-component nonlinear hyperbolic systems of equations”, J Math Phys, 52:3 (2011), 033503  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Habibullin I., Zheltukhin K., Yangubaeva M., “Cartan matrices and integrable lattice Toda field equations”, J. Phys. A: Math. Theor., 44:46 (2011), 465202  crossref  mathscinet  zmath  adsnasa  isi  scopus
    9. Rustem Garifullin, Ismagil Habibullin, Marina Yangubaeva, “Affine and finite Lie algebras and integrable Toda field equations on discrete space-time”, SIGMA, 8 (2012), 062, 33 pp.  mathnet  crossref  mathscinet
    10. A. V. Zhiber, R. D. Murtazina, I. T. Khabibullin, A. B. Shabat, “Kharakteristicheskie koltsa Li i integriruemye modeli matematicheskoi fiziki”, Ufimsk. matem. zhurn., 4:3 (2012), 17–85  mathnet  mathscinet
    11. S. V. Smirnov, “Darboux integrability of discrete two-dimensional Toda lattices”, Theoret. and Math. Phys., 182:2 (2015), 189–210  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. Zheltukhin K. Zheltukhina N., “Semi-discrete hyperbolic equations admitting five dimensional characteristic x -ring”, J. Nonlinear Math. Phys., 23:3 (2016), 351–367  crossref  mathscinet  isi  elib  scopus
    13. Ismagil Habibullin, Mariya Poptsova, “Classification of a Subclass of Two-Dimensional Lattices via Characteristic Lie Rings”, SIGMA, 13 (2017), 073, 26 pp.  mathnet  crossref
    14. Zheltukhin K. Zheltukhina N. Bilen E., “On a Class of Darboux-Integrable Semidiscrete Equations”, Adv. Differ. Equ., 2017, 182  crossref  mathscinet  isi  scopus
    15. Zheltukhin K. Zheltukhina N., “On the Discretization of Laine Equations”, J. Nonlinear Math. Phys., 25:1 (2018), 166–177  crossref  mathscinet  isi  scopus
    16. M. N. Poptsova, I. T. Habibullin, “Algebraic properties of quasilinear two-dimensional lattices connected with integrability”, Ufa Math. J., 10:3 (2018), 86–105  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:396
    Full text:106
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019